# SDR CA040311005

- Difficulty date: March 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,017 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9868411404
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE PILOT NOTED A 2 LED DIFFERENCE BETWEEN LT AND RT FUEL INDICATORS. A FEW MINUTES LATER THE RT BOOST PUMP LT INDICATOR CAME ON. THE LT REMAIN ON FOR THE DURATION OF THE FLIGHT AND THE FUEL IMBALANCE REMAINED.  ON THE GROUND THE FUEL BOOST PUMPS WERE TESTED MANUALLY. THE RT BOOST PUMP INDICATED NORMALLY BUT NO SOUND OF THE PUMP RUNNING WAS NOTED. THE FUEL PUMP WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. NO FURTHER ACTION WAS REQUIRED.
